Tractability results for the Consecutive-Ones Property with multiplicity

Chauve C, Maňuch J, Patterson M, Wittler R (2011)
In: Proceedings of CPM 2011. 6661. 90-103.

Conference Paper | Published | English

No fulltext has been uploaded

Author
; ; ;
Publishing Year
Conference
CPM 2011
PUB-ID

Cite this

Chauve C, Maňuch J, Patterson M, Wittler R. Tractability results for the Consecutive-Ones Property with multiplicity. In: Proceedings of CPM 2011. Vol 6661. 2011: 90-103.
Chauve, C., Maňuch, J., Patterson, M., & Wittler, R. (2011). Tractability results for the Consecutive-Ones Property with multiplicity. Proceedings of CPM 2011, 6661, 90-103.
Chauve, C., Maňuch, J., Patterson, M., and Wittler, R. (2011). “Tractability results for the Consecutive-Ones Property with multiplicity” in Proceedings of CPM 2011, vol. 6661, 90-103.
Chauve, C., et al., 2011. Tractability results for the Consecutive-Ones Property with multiplicity. In Proceedings of CPM 2011. no.6661 pp. 90-103.
C. Chauve, et al., “Tractability results for the Consecutive-Ones Property with multiplicity”, Proceedings of CPM 2011, vol. 6661, 2011, pp.90-103.
Chauve, C., Maňuch, J., Patterson, M., Wittler, R.: Tractability results for the Consecutive-Ones Property with multiplicity. Proceedings of CPM 2011. 6661, p. 90-103. (2011).
Chauve, Cedric, Maňuch, Ján, Patterson, Murray, and Wittler, Roland. “Tractability results for the Consecutive-Ones Property with multiplicity”. Proceedings of CPM 2011. 2011.Vol. 6661. 90-103.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar